# SDR USAA980538

- Difficulty date: October 22, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N896US
- Make and model: Fokker F.28 MK 0100
- Aircraft serial: 11391
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Bs 14911
- Part time: 15,938 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - DURING Q-1 CHECK, FOUND 1 INCH CRACK WING ATTACH ANGLE RIGHT SIDE AT STATION 14911 BETWEEN STRINGER 66 AND 64.  LOCALLY FABRICATED ANGLE JOB CARD NR J5-90-09-000-029.  INSTALLED DOUBLER.  (M)
